Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 17, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Homogenization with corrector term for periodic elliptic differential operators
M. Sh. Birman and T. A. Suslina.
St. Petersburg Math. J. 17 (2006), 897-973
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2202045
Isogeny classes of formal groups over complete discrete valuation fields with arbitrary residue fields
M. V. Bondarko.
St. Petersburg Math. J. 17 (2006), 975-988
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2202046
Homogenization of an elliptic system under condensing perforation of the domain
S. A. Nazarov and A. S. Slutskii.
St. Petersburg Math. J. 17 (2006), 989-1014
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2202047
Antimonotone quadratic forms and partially ordered sets
L. A. Nazarova, A. V. Roiter and M. N. Smirnova.
St. Petersburg Math. J. 17 (2006), 1015-1030
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2202449
On the distribution of values of $L(1,\mathrm{sym}^{2}f)$
O. M. Fomenko.
St. Petersburg Math. J. 17 (2006), 1031-1046
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2202450